# SDR AALA20071413

- Difficulty date: August 5, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: A5377868420200
- Condition: Inoperative
- Location: A/C Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

CABIN ALTITUDE CONTROL PROBLEM.  OXYGEN MASKS AUTO DEPLOYED.  DESCENDED TO 10000 FEET AND THE CABIN PRESSURE KEPT CLIMBING. REPLACED BROKEN DOOR HINGE FOR GROUND AIR CONDITIONING COVER. REPLACED BOTH SAFETY VALVES AND OUT FLOW VALVES. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
